MAUDE Adverse Event Report: NEVRO CORP SENZA; NEVRO

NEVRO CORP SENZA; NEVRO
Model Number ACCK1015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 12/16/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to nevro that a patient was admitted to the hospital due to severe headache post implant.The physician indicated that he had a wet tap using a 6" needle.The patient received a blood patch and the headache was resolved.The report indicated that patient had recovered without sequelae.

Brand Name
SENZA
Common Device Name
NEVRO
Manufacturer (Section D)
NEVRO CORP
1800 bridge parkway
redwood city CA 94065
MDR Report Key5354104
Report Number3008514029-2016-00003
Device Sequence Number450572
Product Code LGW
UDI-Device Identifier00813426020183
UDI-Public00813426020183
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Report Date (Section B) 01/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2018
Device Model NumberACCK1015
Device Lot Number9434729
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;